- 07-22-2011, 12:29 AM
The last three workouts I've gotten headaches that have forced me to stop the workout shortly into it...Im raging!! This sucks..
1. I think I need to drink more water
or 2. My blood pressure is too high
Since starting taking a PH my blood pressure has been higher (systolic 137, diastolic 82, pulse rate 89)
What should I do?
- 07-22-2011, 12:57 AM
I recently upped the dosage to 75mg, should I drop back down to 50mg...and up the amount of hawthorne berry I am taking?
- 07-22-2011, 01:16 AM
Okay, reading more on high blood pressure and headaches caused from it. I've decided to discontinue the PH until my BP goes back down, what are some other things I can buy to help this?
07-22-2011, 01:31 AM
i would say ibuprofen would help but ive heard that hurts protein assimilation. Not sure how accurate that is though. Drinking water always helps me
07-22-2011, 01:38 AM
07-22-2011, 02:31 AM
Im either gonna drop down to 50 or just quit. Gonna pick up celery seed extract and anything else I might need tomorrow.
Similar Forum Threads
- By SHaneA655 in forum Male Anti-Aging MedicineReplies: 5Last Post: 07-23-2009, 01:38 PM
- By TheRoman in forum AnabolicsReplies: 14Last Post: 04-14-2009, 06:09 PM
- By richtries in forum SupplementsReplies: 2Last Post: 09-05-2008, 04:17 PM
- By Jessman85 in forum AnabolicsReplies: 7Last Post: 09-09-2007, 02:40 PM